# SDR DALA2024102810448

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 98,711 hours, 25,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD STRAP OBSTRUCTING GIRT BAR ASSY. RESET LANYARD. SLIDE ARMS W/ NO ISSUES. (6487248)
